# SDR CALA2019092301619

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 56,817 hours, 24,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311340220600
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF THE F/H LATERAL AVIONICS COMPARTMENT DOOR (13") FUSELAGE SKIN IS CREASED FR11-12 STR 35-36R ON REF 9292408. CUT OUT DAMAGED AREA AND INSTALLED REINFORCING REPAIR DOUBLER AT FR 11-12, STR 35R-36R IAW SRM 53-11-11-300-041. PERFORMED HFEC AT CUTOUT IAW NTM51-10-08-250-803-A01 NO DEFECTS. THIS IS CAT B REPAIR WITH SUBSEQUENT INSP AT DEFINED INTERVAL IAW SRI53-11-11- 205-037 AT 60,000FC OR 120,000FH WHICH COMES FIRST, FROM REPAIR EMBODIMENT. FURTHER INSP TBD. DIP 53-DIP PLEASE UPDATE THE LOG WITH SKIN THICKNESS OF DAMAGED AREA AND CUTOUT DIMENSIONS, THANKS FINAL CUTOUT DIM WAS 1.3"X 3.2", ORIGINAL MAT'L TKNESS IS .056". UPDATED CUTOUT DIMS AND MAT''L THKNESS APPROVED TO CARRY REF SRM 53-11-11-300-041 SRI 53-11-11-205-037 INSPECTION TO BE ACCOMPLISHED 60000 FC''S/120000 FH''S FROM REPAIR EMBODIMENT, SUBSEQUENT INSPECTION INTERVALS NOT APPLICABLE TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
